Back
Journal article

A hierarchy of hop-indexed models for the capacitated minimum spanning tree problem

Gouveia, L. , Martins, P.
ISLA — Instituto Politécnico de Gestão e Tecnologia
Networks, Volume 35, Issue 1, 2000, pp. 1–16

Resume

Abstract
Abstract not provided by the author or the indexing source.

Bibliographic Details

Publication Type Journal article
Publication Year 2000
Journal / Conference / Work Networks
Volume / Issue Vol. 35 (1)
Pagination pp. 1–16

ISLA Authors & Affiliations

P
Pedro João Coimbra Martins
pmartins@iscac.pt ID: 1113-BC3A-435F
Profile